Return
Biography
Saeid Abbasbandy

Professor Saeid Abbasbandy

Imam Khomeini International University, Iran

Professor

 

Email: abbasbandy@yahoo.com

 

Qualifications

1996  Ph.D., University for Teacher Education, Tehran, Iran.

1991  M.Sc., University for Teacher Education, Iran.

1989  B.Sc., Tehran University, Tehran, Iran.

 

Publications

  1. Abbasbandy. Combination of Orthogonality and Simplex Method for Solving Linear Programming. J. Sc. (Islamic AZAD University) Vol. 2, No. 6, 1992, 151-186.
  2. S. Abbasbandy and E. Babolian. Automatic Augmented Galerkin Algorithms for Linear First Kind Integral Equations: Non-Singular and Weak Singular Kernels. Bulletin of Iranian Mathematical Society, Vol. 21, No. 1, 1995, 35-62, MR 98b:65140, Zbl. 0865.65097.
  3. G. Jahanshahloo and S. Abbasbandy. Orthogonalization Process for Finding a Basic Feasible Solution (BFS). J. Sci., Teacher Training University, Vol. 7, No. 1-2,1996, 2-8.
  4. S. Abbasbandy and E. Babolian. An Augmented Galerkin Algorithms for First Kind Integral Equations of Hammerstein type. Quarterly Journal of Science, University for Teacher Education, Vol. 7, No. 1-2, 1996, 9-14.
  5. S. Abbasbandy and E. Babolian. An Augmented Galerkin Method for Singular Integral Equations with Hilbert Kernel. Scientia Iranica. Vol. 4, Nos. 1 & 2, 1997, 60-64, MR 1 653 940, Zbl. 0963.65146.
  6. S. Abbasbandy and T. Allah Viranloo. Numerical Solution of Fuzzy Differential Equation by Runge-Kutta Method of order 2. J. Sc. (Islamic AZAD University), Vol. 11, No. 41, 2001, 816-828.
  7. S. Abbasbandy and T. Allah Viranloo. Numerical Solution of Fuzzy Differential Equation by Runge-Kutta Method. J. Sci. Teacher Training University, Vol. 1, No. 3 & 4, Fall 2001 and Winter 2002, 31-43.
  8. S. Abbasbandy. Fuzzy Interpolation. J. of Basic Science, University of Mazandaran, Vol. 2, No. 3, 2003, 1-6.
  9. S. Abbasbandy, C. Lucas and B. Asady. A new method for ranking of fuzzy numbers through using distance method, Quarterly Journal of Science, Teacher Training University, Vol. 3, 2003, 83-88.
  10. S. Abbasbandy. A Posteriori Estimate For Tikhonov Regularization Parameter. Mathematics Scientific Journal, Islamic Azad University of Arak, 1 (2005) 1-7.
  11. S. Abbasbandy and M. Alavi. A new method for solving symmetric fuzzy linear systems. Mathematics Scientific Journal, Islamic Azad University of Arak, 1 (2005) 55-62.
  12. S. Abbasbandy and M. Alavi. A method for solving fuzzy linear systems. Iranian Journal of Fuzzy Systems, 2 (2005) 37-43.
  13. S.Abbasbandy and E. Ezzati. Crisp solution of a general fuzzy linear system. J. Sc. (Islamic AZAD University), 16 (2006) 19-25.
  14. S. Abbasbandy and M. Amirfakhrian. Approximation of fuzzy functions by distance method. Mathematics Scientific Journal, Islamic Azad University of Arak,2 (2006) 15-28.
  15. S. Abbasbandy, M. Otadi and M. Mosleh. Ranking of fuzzy numbers by min distance. Mathematics Scientific Journal, Islamic Azad University of Arak, 2 (2006-2007) 1-14.
  16. R. Ezzati, S. Abbasbandy. Newton’s method for solving a system of dual fuzzy onlinear equations. Mathematical Sciences, Islamic Azad University of Karaj, 118 (2007) 71-82.
  17. S. Abbasbandy and A. Jafarian. Fixed point method for solving fuzzy nonlinear equations. J. Sc. (Islamic AZAD University), 18 (2009) 36-41.
  18. E. Babolian, S. Abbasbandy and M. Alavi. Numerical solution of fuzzy differential inclusion by Euler method. J. Sc. (Islamic AZAD University), 18 (2009) 60-65.
  19. S. Abbasbandy, A. Panahi, H. Rouhparvar. Solving fuzzy differential inclusions using the LU-representation of fuzzy numbers. J. Sc. (Islamic AZAD University) 19 (2010) 79-88.
  20. S. Abbasbandy, T. Hajjari. An Improvement in Centroid Point Method for Ranking of Fuzzy Numbers. J. Sc. (Islamic AZAD University) 20 (78/2) (2011) 109-119.
  21. M. Mosleh, M. Otadi, S. Abbasbandy. Solution of fully fuzzy linear systems by ST method. J. Appl. Math. (Islamic Azad University -Lahijan Beanch) 8(1) (2011) 23-31.
  22. M. Salehnegad, S. Abbasbandy, M. Mosleh, M. Otadi. Canonical representation for approximating solution of fuzzy polynomial equations. Iranian J. Optimization 3 (2010) 447-454.
  23. S. Abbasbandy, T. Allahviranloo and M. Ghanbari. The series solutions of evolution equations by different semi-analytical methods. To appear in J. Sc. (Islamic AZAD University).